Advances in Operator Theory
- Adv. Oper. Theory
- Volume 4, Number 1 (2019), 156-163.
On some inequalities for the approximation numbers in Banach algebras
In this paper, we generalize some inequalities for the approximation numbers of an element in a normed (Banach) algebra $X$ and, as an application, we present inequalities for the quasinorms of some ideals defined by means of the approximation numbers.
In particular, if $X=L(E)$ - the algebra of linear and bounded operators $T:E \to E$, where $E$ is a Banach space, we obtain inequalities for certain quasinorms of operators.
Adv. Oper. Theory, Volume 4, Number 1 (2019), 156-163.
Received: 5 March 2018
Accepted: 19 April 2018
First available in Project Euclid: 10 May 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tiţa, Nicolae; Talpău Dimitriu, Maria. On some inequalities for the approximation numbers in Banach algebras. Adv. Oper. Theory 4 (2019), no. 1, 156--163. doi:10.15352/aot.1802-1314. https://projecteuclid.org/euclid.aot/1525917620